# SDR DL764060693

- Difficulty date: August 28, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29697
- Aircraft time: 18,353 hours, 6,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 20657
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: H

## Discrepancy

EMERGENCY LIGHTS AT 17FG AFT OPERATE TEST MODE ONLY.  REPLACED CHARGER OPS NORMAL.
